# SDR C2XA09RI024

- Difficulty date: February 4, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 17,559 hours, 13,524 cycles
- System (JASC): 3400 · Navigation System
- Part: Heater
- Condition: Inoperative
- Location: Tat Probe
- Part time: 6,531 hours, 4,728 cycles
- Component: Tat Probe
- Component part number: 102AU1AF
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2915 - FLIGHT CREW REPORTED NR 1 TAT SENSOR HEAT FAIL ON EICAS ON CLIMBING.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY. EWR MX R&R TAT PROBE AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
